I took my Provera for the five days every six weeks I am suppose to and this time I barely bled and it was black, not the normal red. I know it is TMI, but I am worried and unable to go to the doc due to some circumstances. I had some major emotional issues on this round of Provera too and major memory loss, and my OBGYN nurse would not see me unless I payed her the $60 it costs and she knew I was having problems with it this time. I do not know what to do. She did not say go to the hospital or anything just to finish taking this round of it and I just can not understand that. The warnings said if u have memory loss or mood disturbances to call your doc and take no more because it was a sign of a serious condition. I went to the ER and they said go see your OBGYN nurse. The part of Alabama I am from sucks ass when it comes to the medical industry, and I am just so fed up.
Posts You May Be Interested In